I was wondering if anyone has severe tinnitus after stopping medication, preferably in the Benzo class ? I stopped Klonpin April 07, had tinnitus for around 3 months, it went away. Then it slowly returned over time, then in Jan 08, I started having it again, non stop 24-7. A very, very, very, loud screaming in my ears, sometimes 2-3 different tone levels. It's so bad, I wake up during sleep.
I've been told nothing can be done about it. Has anyone found relief from tinnitus ?
I was on xanax for 20 years. Whenever I stopped I always had ringing in my ears.
This lasted for me about 6 months, everyday.
It finally stopped . ALthough I don't take xanax anymore I still crave them like crazy/
benzo's are very hard to stop
best of luck to you
i have the worst ringing in my ears, i'm tapering off methadone and i take clonidine (.2mg three times a day). that's alot while i still take the done. i only take that much cause i wanna sleep, i only get about 2 hours a day. anyhow, no doctor can help with the ringing, saying when i stop taking pills, ringing will go away. i still think i have a brain tumor, ringing is SO loud!
Well, it sounds like someone with a whistle is following me around all the time. 24/7. Started more than a year ago and closely resembles my clean time. I am told there is nothing to be done about tinnitus. I do have an Ear, Nose, Throat appointment - but I hold not much hope for it....................good luck to you...............eagle
When I went off Xanax, I had severe vertigo for almost a year. In fact, I almost had to quit my job. At first they thought it was tinnitus, but it was actually caused by anxiety.
So....I would also get checked by an ear nose throat dr., just to be sure it's not inner ear. Hopefully it is something they can fix for you soon. I do know that that is a horrible feeling/sound! Good luck!
Thanks so much everyone. Hopefully we find relief from tinnitus. Guess all any one of us can do is cross our fingers and hope it goes away. Mine was induced by medication and the doctor ignores the fact that medications can cause it.
Good luck to everyone, finding relief from tinnitus.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.